Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 33, Number 1
HTML articles powered by AMS MathViewer

A method for finding units in cubic orders of a negative discriminant
J. V. Uspensky PDF
Trans. Amer. Math. Soc. 33 (1931), 1-22
On the asymptotic solutions of ordinary differential equations, with an application to the Bessel functions of large order
Rudolph E. Langer PDF
Trans. Amer. Math. Soc. 33 (1931), 23-64
Singular relations between certain arithmetical functions
E. T. Bell PDF
Trans. Amer. Math. Soc. 33 (1931), 65-71
The critical points of a function of $n$ variables
Marston Morse PDF
Trans. Amer. Math. Soc. 33 (1931), 72-91
A new definition of genus for ternary quadratic forms
Burton W. Jones PDF
Trans. Amer. Math. Soc. 33 (1931), 92-110
The regularity of a genus of positive ternary quadratic forms
Burton W. Jones PDF
Trans. Amer. Math. Soc. 33 (1931), 111-124
On parallel displacement in a non-Finsler space
Homer Vincent Craig PDF
Trans. Amer. Math. Soc. 33 (1931), 125-142
On the maximum absolute value of the derivative of $e^ {-x^ 2}p_ n(x)$
W. E. Milne PDF
Trans. Amer. Math. Soc. 33 (1931), 143-146
The transformation $E$ of nets
V. G. Grove PDF
Trans. Amer. Math. Soc. 33 (1931), 147-152
The characteristic number of a sequence of integers satisfying a linear recursion relation
Morgan Ward PDF
Trans. Amer. Math. Soc. 33 (1931), 153-165
The distribution of residues in a sequence satisfying a linear recursion relation
Morgan Ward PDF
Trans. Amer. Math. Soc. 33 (1931), 166-190
On linear connections
J. H. C. Whitehead PDF
Trans. Amer. Math. Soc. 33 (1931), 191-209
On sequences defined by linear recurrence relations
H. T. Engstrom PDF
Trans. Amer. Math. Soc. 33 (1931), 210-218
On direct products, cyclic division algebras, and pure Riemann matrices
A. Adrian Albert PDF
Trans. Amer. Math. Soc. 33 (1931), 219-234
On normal division algebras of type $R$ in thirty-six units
A. Adrian Albert PDF
Trans. Amer. Math. Soc. 33 (1931), 235-243
Integrals whose extremals are a given $2n$-parameter family of curves
David R. Davis PDF
Trans. Amer. Math. Soc. 33 (1931), 244-251
On the regular points of a continuum
W. L. Ayres PDF
Trans. Amer. Math. Soc. 33 (1931), 252-262
Solution of the problem of Plateau
Jesse Douglas PDF
Trans. Amer. Math. Soc. 33 (1931), 263-321
On orthogonal polynomials
J. Geronimus PDF
Trans. Amer. Math. Soc. 33 (1931), 322-328